# SDR AC2A072837

- Difficulty date: March 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7131U
- Make and model: Bell 206B-3
- Aircraft serial: 4111
- Aircraft time: 1,394 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 86220666
- Condition: Debonded
- Location: Engine
- Part time: 9,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE COUPLING DEBONDED.
